Alert archive / Arkansas / Wind Advisories in 2017
Wind Advisory 1, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Jan 9, 2017, 12:06 PM CST for 15 counties in Arkansas. It took effect at Jan 9, 2017, 6:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2017, 12:06 PM CST (18:06 UTC)
- In effect from
- Jan 9, 2017, 6:00 PM CST
- Expired
- Jan 10, 2017, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Little Rock, AR
Counties Arkansas County, AR, Baxter County, AR, Cleburne County, AR, Desha County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Marion County, AR, Monroe County, AR, Prairie County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 86 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2077 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
125 WWUS74 KLZK 091806 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1206 PM CST MON JAN 9 2017 ARZ003>007-012>016-024-025-033-034-046-047-057-065-092200- /O.NEW.KLZK.WI.Y.0001.170110T0000Z-170110T1200Z/ /O.EXT.KLZK.LW.Y.0001.000000T0000Z-170110T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-CLEBURNE-JACKSON-WHITE-WOODRUFF-PRAIRIE-MONROE- ARKANSAS-DESHA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...HEBER SPRINGS...NEWPORT...SEARCY...BEEBE... AUGUSTA...MCCRORY...COTTON PLANT...DES ARC...HAZEN...BRINKLEY... CLARENDON...STUTTGART...DE WITT...DUMAS...MCGEHEE 1206 PM CST MON JAN 9 2017 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS UPGRADED THE LAKE WIND ADVISORY TO A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. THE LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS EVENING. * EVENT...GUSTY WINDS ARE EXPECTED THIS AFTERNOON AND TONIGHT. * AREAS AFFECTED...NORTHERN AND EASTERN ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE BETWEEN 6 PM AND 6 AM. * WINDS...WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH THE LATE AFTERNOON. WINDS WILL INCREASE THIS EVENING...WITH SPEEDS OF 25 TO 30 MPH...AND GUSTS APPROACHING 40 MPH POSSIBLE DURING THE OVERNIGHT HOURS. * IMPACTS...WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. ALSO... DRIVING COULD BECOME DIFFICULT LATER TODAY...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ021>023-030>032-037>045-052>056-062>064-066>069-092200- /O.EXT.KLZK.LW.Y.0001.000000T0000Z-170110T1200Z/ JOHNSON-POPE-VAN BUREN-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY- POLK-MONTGOMERY-GARLAND-SALINE-PULASKI-LONOKE-PIKE-CLARK- HOT SPRING-GRANT-JEFFERSON-DALLAS-CLEVELAND-LINCOLN-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...BOONEVILLE...PARIS...MORRILTON... CONWAY...WALDRON...DARDANELLE...DANVILLE...OLA...PERRYVILLE... MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...BRYANT... LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE...GLENWOOD... MURFREESBORO...ARKADELPHIA...MALVERN...SHERIDAN...PINE BLUFF... FORDYCE...KINGSLAND...RISON...STAR CITY...GOULD...CAMDEN... HAMPTON...THORNTON...WARREN...MONTICELLO 1206 PM CST MON JAN 9 2017 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... * AREAS AFFECTED...A LARGE PART OF ARKANSAS * TIMING...THE STRONGEST WINDS WILL BE FROM 6 PM TONIGHT THROUGH 6 AM TUESDAY MORNING. * WINDS...SOUTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS OF 25 MPH WILL BE POSSIBLE. * IMPACTS...GUSTY WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 57
4 follow-up statements
752 WWUS74 KLZK 092043 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 243 PM CST MON JAN 9 2017 ARZ003>007-012>016-024-025-033-034-046-047-057-065-101000- /O.EXT.KLZK.WI.Y.0001.170110T0000Z-170111T0000Z/ /O.CON.KLZK.LW.Y.0001.000000T0000Z-170110T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-CLEBURNE-JACKSON-WHITE-WOODRUFF-PRAIRIE-MONROE- ARKANSAS-DESHA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...HEBER SPRINGS...NEWPORT...SEARCY...BEEBE... AUGUSTA...MCCRORY...COTTON PLANT...DES ARC...HAZEN...BRINKLEY... CLARENDON...STUTTGART...DE WITT...DUMAS...MCGEHEE 243 PM CST MON JAN 9 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... * EVENT...GUSTY WINDS ARE EXPECTED THROUGH TUESDAY. * AREAS AFFECTED...NORTHERN AND EASTERN ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE BETWEEN 6 PM TONIGHT AND NOON ON TUESDAY. * WINDS...WINDS OF 25 TO 30 MPH...AND GUSTS APPROACHING 40 MPH ARE POSSIBLE. * IMPACTS...WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. ALSO... DRIVING COULD BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ021>023-030>032-037>045-052>056-062>064-066>069-101000- /O.EXT.KLZK.LW.Y.0001.000000T0000Z-170111T0000Z/ JOHNSON-POPE-VAN BUREN-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY- POLK-MONTGOMERY-GARLAND-SALINE-PULASKI-LONOKE-PIKE-CLARK- HOT SPRING-GRANT-JEFFERSON-DALLAS-CLEVELAND-LINCOLN-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...BOONEVILLE...PARIS...MORRILTON... CONWAY...WALDRON...DARDANELLE...DANVILLE...OLA...PERRYVILLE... MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...BRYANT... LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE...GLENWOOD... MURFREESBORO...ARKADELPHIA...MALVERN...SHERIDAN...PINE BLUFF... FORDYCE...KINGSLAND...RISON...STAR CITY...GOULD...CAMDEN... HAMPTON...THORNTON...WARREN...MONTICELLO 243 PM CST MON JAN 9 2017 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... * AREAS AFFECTED...A LARGE PART OF ARKANSAS * TIMING...THE STRONGEST WINDS WILL BE FROM 6 PM TONIGHT THROUGH MID DAY TUESDAY. * WINDS...SOUTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS OF 25 MPH WILL BE POSSIBLE. * IMPACTS...GUSTY WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 57
246 WWUS74 KLZK 100059 AAA NPWLZK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 659 PM CST MON JAN 9 2017 ARZ003>007-012>016-024-025-033-034-046-047-057-065-101200- /O.CON.KLZK.WI.Y.0001.000000T0000Z-170111T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-CLEBURNE-JACKSON-WHITE-WOODRUFF-PRAIRIE-MONROE- ARKANSAS-DESHA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...HEBER SPRINGS...NEWPORT...SEARCY...BEEBE... AUGUSTA...MCCRORY...COTTON PLANT...DES ARC...HAZEN...BRINKLEY... CLARENDON...STUTTGART...DE WITT...DUMAS...MCGEHEE 659 PM CST MON JAN 9 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * EVENT...GUSTY WINDS ARE EXPECTED THROUGH TUESDAY. * AREAS AFFECTED...NORTHERN AND EASTERN ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE FROM TONIGHT THROUGH MID DAY TUESDAY. * WINDS...WINDS OF 25 TO 30 MPH...AND GUSTS APPROACHING 40 MPH ARE POSSIBLE. * IMPACTS...WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. ALSO... DRIVING COULD BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ021>023-030>032-037>045-052>056-062>064-066>069-101200- /O.CON.KLZK.LW.Y.0001.000000T0000Z-170111T0000Z/ JOHNSON-POPE-VAN BUREN-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY- POLK-MONTGOMERY-GARLAND-SALINE-PULASKI-LONOKE-PIKE-CLARK- HOT SPRING-GRANT-JEFFERSON-DALLAS-CLEVELAND-LINCOLN-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...BOONEVILLE...PARIS...MORRILTON... CONWAY...WALDRON...DARDANELLE...DANVILLE...OLA...PERRYVILLE... MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...BRYANT... LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE...GLENWOOD... MURFREESBORO...ARKADELPHIA...MALVERN...SHERIDAN...PINE BLUFF... FORDYCE...KINGSLAND...RISON...STAR CITY...GOULD...CAMDEN... HAMPTON...THORNTON...WARREN...MONTICELLO 659 PM CST MON JAN 9 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * AREAS AFFECTED...A LARGE PART OF ARKANSAS * TIMING...THE STRONGEST WINDS WILL BE FROM TONIGHT THROUGH MID DAY TUESDAY. * WINDS...SOUTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS OF 25 MPH WILL BE POSSIBLE. * IMPACTS...GUSTY WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
225 WWUS74 KLZK 100943 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 343 AM CST TUE JAN 10 2017 ARZ003>007-012>016-024-025-033-034-046-047-057-065-110000- /O.CON.KLZK.WI.Y.0001.000000T0000Z-170111T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-CLEBURNE-JACKSON-WHITE-WOODRUFF-PRAIRIE-MONROE- ARKANSAS-DESHA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...HEBER SPRINGS...NEWPORT...SEARCY...BEEBE... AUGUSTA...MCCRORY...COTTON PLANT...DES ARC...HAZEN...BRINKLEY... CLARENDON...STUTTGART...DE WITT...DUMAS...MCGEHEE 343 AM CST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...GUSTY WINDS ARE EXPECTED THROUGH 6 PM. * AREAS AFFECTED...NORTHERN AND EASTERN ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE THROUGH MID DAY TODAY. * WINDS...WINDS OF 25 TO 30 MPH...AND GUSTS APPROACHING 40 MPH ARE POSSIBLE. * IMPACTS...WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. ALSO... DRIVING COULD BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ021>023-030>032-037>045-052>056-062>064-066>069-110000- /O.CON.KLZK.LW.Y.0001.000000T0000Z-170111T0000Z/ JOHNSON-POPE-VAN BUREN-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY- POLK-MONTGOMERY-GARLAND-SALINE-PULASKI-LONOKE-PIKE-CLARK- HOT SPRING-GRANT-JEFFERSON-DALLAS-CLEVELAND-LINCOLN-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...BOONEVILLE...PARIS...MORRILTON... CONWAY...WALDRON...DARDANELLE...DANVILLE...OLA...PERRYVILLE... MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...BRYANT... LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE...GLENWOOD... MURFREESBORO...ARKADELPHIA...MALVERN...SHERIDAN...PINE BLUFF... FORDYCE...KINGSLAND...RISON...STAR CITY...GOULD...CAMDEN... HAMPTON...THORNTON...WARREN...MONTICELLO 343 AM CST TUE JAN 10 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * AREAS AFFECTED...A LARGE PART OF ARKANSAS * TIMING...THE STRONGEST WINDS WILL BE THROUGH MID DAY TODAY. * WINDS...SOUTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS OF 25 MPH WILL BE POSSIBLE. * IMPACTS...GUSTY WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 56
446 WWUS74 KLZK 102043 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 243 PM CST TUE JAN 10 2017 ...WINDY CONDITIONS CONTINUE... ARZ003>007-012>016-024-025-033-034-046-047-057-065-110000- /O.CON.KLZK.WI.Y.0001.000000T0000Z-170111T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-CLEBURNE-JACKSON-WHITE-WOODRUFF-PRAIRIE-MONROE- ARKANSAS-DESHA- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...HEBER SPRINGS...NEWPORT...SEARCY...BEEBE... AUGUSTA...MCCRORY...COTTON PLANT...DES ARC...HAZEN...BRINKLEY... CLARENDON...STUTTGART...DE WITT...DUMAS...MCGEHEE 243 PM CST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...GUSTY WINDS ARE EXPECTED THROUGH 6 PM. * AREAS AFFECTED...NORTHERN AND EASTERN ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE THROUGH THE AFTERNOON...THEN DECREASING THIS EVENING. * WINDS...WINDS OF 25 TO 30 MPH...AND GUSTS APPROACHING 40 MPH ARE POSSIBLE. * IMPACTS...WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. ALSO... DRIVING COULD BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ021>023-030>032-037>045-052>056-062>064-066>069-110000- /O.CON.KLZK.LW.Y.0001.000000T0000Z-170111T0000Z/ JOHNSON-POPE-VAN BUREN-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY- POLK-MONTGOMERY-GARLAND-SALINE-PULASKI-LONOKE-PIKE-CLARK- HOT SPRING-GRANT-JEFFERSON-DALLAS-CLEVELAND-LINCOLN-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...BOONEVILLE...PARIS...MORRILTON... CONWAY...WALDRON...DARDANELLE...DANVILLE...OLA...PERRYVILLE... MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...BRYANT... LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE...GLENWOOD... MURFREESBORO...ARKADELPHIA...MALVERN...SHERIDAN...PINE BLUFF... FORDYCE...KINGSLAND...RISON...STAR CITY...GOULD...CAMDEN... HAMPTON...THORNTON...WARREN...MONTICELLO 243 PM CST TUE JAN 10 2017 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * AREAS AFFECTED...A LARGE PART OF ARKANSAS * TIMING...THE STRONGEST WINDS WILL BE THROUGH THE AFTERNOON...THEN DECREASING THIS EVENING. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 MPH WILL BE POSSIBLE. * IMPACTS...GUSTY WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 51
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Jan 9, 11:07 AM CST, 59 minutes earlier.
Area forecast discussion, Jan 9, 11:07 AM CST, 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 1107 AM CST Mon Jan 9 2017 .AVIATION... Increasing gradient over the area will result in gusty south winds sustained around 10-15 knots, with gusts approaching 20-25 knots or more through the period, especially over the northern sites. Low level moisture will continue to increase as the warm sector advances northward, and MVFR ceilings develop by the late afternoon and early evening hours. By the morning Tuesday, some temporary IFR restrictions are possible, primarily over the southeast. Light showers will be possible by then as well, and introduced these in the 12-18Z time frame as a prob30. TAFS out shortly. && .PREV DISCUSSION...(ISSUED 349 AM CST Mon Jan 9 2017) Short Term...Today through Tuesday night. Surface high pressure is located well to the east this morning and southerly flow continues to get well established across the region. Temperatures this morning are holding in the 20s and are expected to climb well into the 40s across the area and even a few lower 50s can not be ruled out over the south. A blend of solutions is preferred this morning. As the high moves to the east, upper pattern does begin to flatten out somewhat but remains progressive in nature. Upper low will be moving towards the Pacific northwest coast during the day with a piece of upper level energy rotating on shore. Lee side cyclogenesis will initiate and move into the central high plains by Tuesday morning. The trailing cold front located from the parent low through the central plains and into the Texas panhandle. Low will move quickly to east of Hudson Bay by Wednesday morning with the cold front located just to the north of the state. As the low spins up, pressure gradient between the developing system and the departing high tightens up and wind speeds will be increasing. As a result, a lake wind advisory will be needed from late this morning through the afternoon hours. Winds will remain elevated through the overnight hours and into Tuesday and the advisory will possibly need to be reissued or possibly updated to a wind advisory in some areas. Southerly winds will help pull temperatures into the 40s to lower 50s today with temperatures only dropping a few degrees tonight as warm air advection pattern commences. High temperatures will rebound into the 60s for Tuesday. Sunshine this morning will give way to cloud cover as atmosphere begins to moisten up in advance of the approaching system. There will be a chance of light precipitation starting tonight with this set up and the approaching front. However, amounts are not expected to be significant. Long Term...Wednesday Through Sunday One certainty durg the long term wl be that abv normal temps wl prevail thru much of the PD. The model solutions this mrng have now trended slower regarding the storm sys mentioned ovr the past several days. Overall fcst confidence has not improved greatly this mrng, so folks wl need to monitor later fcst trends as the week progresses. The overall upr pattern is fcst to bcm more amplified acrs the central part of the nation heading into this weekend. The assocd upr low is now fcst to slow down and meander ovr the SWRN states, as an upr rdg blds off the SE Coast. An assocd sfc bndry is still expected to work into AR later this week, with good chcs of rain/few storms over the area. Have trended this fcst closer to the slower ECMWF solution. Heading into next weekend, as the upr low starts to work NEWD towards the Srn Plains, the aforementioned sfc bndry to bcm quasi- stationary or even lift back to the NW of the FA as a warm fnt. The fnt wl cont to provide a focus for locally heavy rainfall, as a series of upr lvl impulses track NEWD along it. && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 7 PM CST this evening FOR Arkansas- Baxter-Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway- Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring- Independence-Izard-Jackson-Jefferson-Johnson-Lincoln-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk- Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren- White-Woodruff-Yell. && Aviation...57
Hazardous weather outlook, Jan 9, 5:00 AM CST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST MON JAN 9 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CST MON JAN 9 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOUTH AND SOUTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH COMMON...WITH HIGHER GUSTS AT TIMES. A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF ARKANSAS LATER THIS MORNING AND THROUGHOUT THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY SOUTHWEST WINDS WILL BE COMMON AGAIN ON TUESDAY...WITH A LAKE WIND ADVISORY LIKELY NEEDED. UNSETTLED WEATHER WILL RETURN LATER THIS WEEK AND OVER THE WEEKEND. A SLOW MOVING STORM SYSTEM WILL MAKES IT WAY TOWARDS THE PLAINS STATES...WITH RAIN CHANCES INCREASING STATEWIDE. AN ASSOCIATED FRONTAL BOUNDARY WILL ALSO MOVE INTO ARKANSAS...PROVIDING A FOCUS FOR LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 3:27 AM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 39 hr |
Nearby
Wind Advisories in Arkansas, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.